# SDR IPXA1564777

- Difficulty date: January 31, 2011
- Submitted: February 18, 2011
- Operation: Air carrier
- Aircraft: N417UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23904
- Aircraft time: 24,460 hours, 16,119 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Condition: Worn
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C12, MAIN CARGO DOOR FWD AND AFT ANGLE SEGMENTS ARE WORN, BETWEEN .020" AND .040", REQUIRES ACCOMPLISHMENT OF EO B757-5230-17511 APP B.  R & R IAW EO B757-5230-17511.
